# SDR SIMA20160125002

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 30,791 hours, 26,516 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 337000271
- Part serial: 44332D1
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CARGO EXTINGUISHER BOTTLE DISCHARGED.  PERFORMED OPERATIONS CHECK OF BAGGAGE SMOKE DETECTION SYS IAW AMM 26-15-00.  OPERATIONS CHECKED GOOD.  DEFERRED BAGGAGE FIREX SYS MEL 26-9.  R & R CARGO HIGH RATE & METERING BOTTLES IAW AMM 26-23-01.  MEL ITEM RESTORED.  FIREX BOTTLE 630 LOWER PN 34600073-1, SN 25272F1.  CARTRIDGE HIGH RATE & METERING PN M30903870.
